Format

Send to

Choose Destination
Clin Infect Dis. 2001 Sep 15;33(6):906-8. Epub 2001 Aug 21.

Arthus reaction to recombinant hepatitis B virus vaccine.

Author information

1
Department of Pediatrics, Kaiser Permanente Medical Center, Fresno, CA, USA. froehlich.h@ghc.org

Abstract

A severe, local, inflammatory, late-phase reaction accompanied by skin necrosis occurred after an infant was given an intramuscular injection of recombinant hepatitis B virus vaccine. The clinical course and appearance of the rash were typical of an Arthus reaction. Although not identical to this case, prior reported cases of complement-mediated reactions occurring after hepatitis B virus infection or vaccination provide theoretical support for this diagnosis.

PMID:
11512098
DOI:
10.1086/322585
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Silverchair Information Systems
Loading ...
Support Center